An algorithm for the solution of the problem of maximal flow in a network with power estimation
Doklady Akademii Nauk, Tome 194 (1970) no. 4, pp. 754-757
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_4_a3,
author = {Y. A. Dinitz},
title = {An algorithm for the solution of the problem of maximal flow in a network with power estimation},
journal = {Doklady Akademii Nauk},
pages = {754--757},
year = {1970},
volume = {194},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_4_a3/}
}
Y. A. Dinitz. An algorithm for the solution of the problem of maximal flow in a network with power estimation. Doklady Akademii Nauk, Tome 194 (1970) no. 4, pp. 754-757. http://geodesic.mathdoc.fr/item/DAN_1970_194_4_a3/